# SDR CALA2022102702967

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 95,538 hours, 12,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Part serial: 288517
- Condition: Discharged
- Location: L-3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BATTERY PACK DEEP CYCLE TEST FOUND DOOR L3 (M334 06) EMERGENCY LT CAN NOT STAY ON FOR 15 MINUTES REFER HAECO NON- ROUTINE NO.9495090 - ORIGINATED BY EMP V905359 SPEC NO.B777-33-3 -7019 REPLACED THE M33406 BATTERY PACK AND TEST FOUND NORMAL AS PER AM M 33-51-06-960-802 REV 96,PERFORMED BY EMP V905359,IDT BY EMP V9 05466.(MFG PN ON:ADD717-01-100 SN ON:228169,SN OFF:288517)
